# SDR FDEA202311021824

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA7542
- Part serial: UNKNOWN
- Condition: Worn
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO- OVER WING- FLOOR BOARD- HAS DAMAGED AND MISSING INSERTS- PANEL # 271JF   STA 1481 TO 5-32 LBL 75-107. FACRICATED NEW MAIN CARGO DECK FLOOR PANEL 271JF PER FEDEX DRAWING SRZ-25-005 AND   MD11 SRM 53-00-50-2R PARAGRAPH 4. STEPS E-G.
